I have been reading your pages about candida treatment & lifestyle changes. I was treated recently with a large amount of broad spectrum antibiotics & since have been diagnosed with vulvovaginal candida glabrata. I was prescribed boric acid pessaries by my GP which I started & then followed up with my gynaecologist 4 days later who additionally prescribed ketoconazole tablets. After starting these I became severely nauseous, lethargic (but couldn't sleep properly) & lost all appetite. The vaginal burning sensation (which had been resolving) returned & i developed a white coating on my tongue & feeling of something stuck in my throat. On the 3rd day I couldn't take it anymore & stopped. On reading your article I am now questioning if it was the drug causing me to feel so horrible or whether it was die off reaction of candida?
I did the spit test which showed long "tentacles" spanning down the glass. This frightened me a lot.
I am willing to do the diet I saw on Probacto's blog. Do I need to take all the supplements you have listed or just a couple? How do you suggest I treat the oral thrush? Should i use the nystatin liquid?
I am so desperate to feel better.
Thank you in advance for any advice you can offer.